# SDR DL767001894

- Difficulty date: September 27, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 56,971 hours, 27,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35111
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE AT STA 1250 STR 30R.  SKIN AND STRINGER DENTED LOCALLY.  SKIN AND STRINGER ARE TRIMMED OUT AND REPAIRED.  ER/A 369288-14 REV A.
